# SDR AALA20060475

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS ON SEATS 16D THROUGH 25D INOPERATIVE.  FOUND BROKEN AND SHORTED WIRE AT SEAT 19D.  REPAIRED WIRING AND REPLACED BATTERY PACK M10953 FOR INOPERATIVE EMERGENCY LIGHTS ON SEATS 16D THROUGH 25D.  SYSTEM GROUND OPERATIONS NORMAL.
